Skip to Main content Skip to Navigation
Journal articles

On the alignment problem

Résumé : no abstract
Complete list of metadata

https://hal.inria.fr/hal-00857081
Contributor : Equipe Roma Connect in order to contact the contributor
Submitted on : Monday, September 2, 2013 - 5:54:26 PM
Last modification on : Friday, March 11, 2022 - 3:10:07 PM

Identifiers

  • HAL Id : hal-00857081, version 1

Collections

Citation

Alain Darte, yves Robert. On the alignment problem. Parallel Processing Letters, World Scientific Publishing, 1994, 4 (3), pp.259-270. ⟨hal-00857081⟩

Share

Metrics

Record views

51